# SDR A6WA200460023

- Difficulty date: June 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD LEADING EDGE HAS WEAR DAMAGE OT THE INBOARD LEADING EDGE WHERE THE STALL BAR ATTACHES.  MAINTENANCE REQUESTED REPAIRS FROM BAE SYSTEMS REF AVMAX FAX 612-190-006.  (M)
